# SDR SWAA2013042615305

- Difficulty date: April 13, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 33,581 hours, 21,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9910151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB CRACKED AT STA 655.  REMOVED AND REPLACED CUSP WEB IAW SRM.
